Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Oxy Elite be taken with Neurontin?

Hello I am currently taking 1800 mg of Neurontin for RSD with Norco and Soma for the pain 5 times a day. My weight is increasing because of the neuro disruptor. My doctor told me to get Oxy Elite pro and follow its instructions. Since I have been taking the Oxy Elite pro my pain has marginally worsened; as if the Neurontin is no longer effective. I have also been working more lately though, and do no know if the Oxy Elite is disrupting my pain blockers or if this is a coincidence. Is there any information on Oxy Elite and nerve blockers not working well together?
Fri, 15 Jan 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

I am unsure of any specific information on oxy elite and nerve blocking medications not working well together, but after a short search, I would never recommend that type of supplement to any patient. Diet pills are never the right answer. A stimulant type supplement like this could cause nerves to be in overdrive which may make it seem like the medications aren't as helpful.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Brandon Bikowski, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Gabapentin


Can Oxy Elite be taken with Neurontin?

Hi, I am unsure of any specific information on oxy elite and nerve blocking medications not working well together, but after a short search, I would never recommend that type of supplement to any patient. Diet pills are never the right answer. A stimulant type supplement like this could cause nerves to be in overdrive which may make it seem like the medications aren t as helpful. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Brandon Bikowski, Internal Medicine Specialist